# SDR UIEA2023100600882

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Safety Wire
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FUEL TANK DUCT COOPLING WITH SAFETY WIRE LOOSE RIB 19( RH WING FUEL TANK DUCT COOPLING SAFETY WIRE WAS REPLACED (RIB 19) IAW AMM 20-10-23-964-001 REV. 139 APR. 22-23. )
